# SDR CALA2021040100408

- Difficulty date: March 31, 2021
- Submitted: April 1, 2021
- Operation: Air carrier
- Aircraft: N77867
- Make and model: Boeing 757-33N
- Aircraft serial: 32592
- Aircraft time: 59,503 hours, 17,360 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 146N1030108
- Condition: Corroded
- Location: Bs 1540
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO UNDERFLOOR FRAME AT STA. 1540 CORRODED.  REF. HAECO GS O NR 9281018 ACCOMPLISHED REPAIR OF AFT CARGO UNDERFLOOR FRAME AT STA 1540 ST R S28R-S30 IAW ECRA 5360-01591 REV- AND REOG-22973 REV IR.  REF HAECO GSO MECH V932593/ INSP QC453/V900901
